Ask a doctor

Drooped Eyelid After Dysport

When I had my dysport injection I asked to make sure that my eybrows are lifted (I was able to have it done using botox). Unfortunately my eyebrows and eylids droped and I do not like this look on me. Is it possible to correct that and somewhow lift outer eyebrows up? Generaly, I like botox much better.

Doctor Answers (4)

Eyelid Droop With Dysport

+1
While not much can be done when you have ptosis (drooping) due to Dysport, your doctor can prescribe an eye drop that can open the lid a few millimeters. You have to wait for the Dysport to wear off. While the Dysport can take 3-4 months to completely wear off, the ptosis usually does not last that entire time. Contact the person who performed your injections so that they can properly evaluate you.


San Francisco Plastic Surgeon
5.0 out of 5 stars 28 reviews

Dysport and Eyelid drop

+1

kotek,

A side effect of the injection of botulinum toxin or dysport into the upper third of the face is ptosis or lid droop. A therapy recommended to treat ptosis resulting from botox or dysport is Iopidine™ (apraclonidine 0.5 %) eye drops. Apraclonidine is an α2-adrenergic agonist, which causes Müller muscles (eyelid muscles) to contract quickly elevating the upper eyelid 1-3 mm.  The droopiness should resolve when Dysport wears off. 

Jason R. Hess, MD
San Diego Plastic Surgeon
5.0 out of 5 stars 8 reviews

You can get a drooped eyelid after Dysport

+1

You can get a drooped eyelid after Dysport. Sometimes this can be corrected with further treatment to lift the eyelid more. Sometimes you may have to wait until the Dysport wears off. In terms of BOTOX vs. Dysport, both can be used to lift the eyebrow and both can cause an eyelid to droop. In general, doctors have more experience with BOTOX in lifting brows because we’ve just had many more years experience with the product. But, both products work very similarly. Dysport just diffuses more so you have to be more careful about how to use it when lifting the brow so it doesn’t diffuse into areas that you do not want to treat.

Joseph A. Eviatar, MD, FACS
New York Oculoplastic Surgeon
5.0 out of 5 stars 29 reviews

You might also like...

Dysport and droopy eyelid

+1

There is very little that can be done to drropy eye lid after injection with botox or dysport.Fortunately it lasts for about 3-6 weeks.

Meanwhile there is an eye drops that your doctor or ophthalmologist can prescribe that will lift the lid for couple of hours after use. Make sure your injector is a qualified Doctor

Samir Shureih, MD
Baltimore Plastic Surgeon

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.